Alert archive / Ohio / Tornado Warnings in 2014
Tornado Warning 6, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at May 11, 2014, 6:36 PM EDT for Champaign County, Clark County, Ohio. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2014, 6:36 PM EDT (22:36 UTC)
- Expired
- May 11, 2014, 7:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
Counties Champaign County, OH, Clark County, OH
The radar
The Cincinnati radar (KILN), 63 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 7:04 PM EDT | HAIL 1 | Lawrenceville, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.6 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1063 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
329 WFUS51 KILN 112236 TORILN OHC021-023-112300- /O.NEW.KILN.TO.W.0006.140511T2236Z-140511T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 636 PM EDT SUN MAY 11 2014 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO... NORTHWESTERN CLARK COUNTY IN WEST CENTRAL OHIO... * UNTIL 700 PM EDT. * AT 631 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR STATE ROUTE 41 AT STATE ROUTE 235...MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... SPRINGFIELD... IN ADDITION...DONNELSVILLE...NORTH HAMPTON...DIALTON...SNYDERVILLE... LAWRENCEVILLE AND TREMONT CITY ARE NEAR THE PATH OF THIS DANGEROUS THUNDERSTORM. THIS INCLUDES THE FOLLOWING INTERSTATE... I-70 BETWEEN MILE MARKERS 52 AND 57... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4005 8376 3987 8375 3993 8404 4004 8404 TIME...MOT...LOC 2236Z 272DEG 16KT 3998 8398 TORNADO...RADAR INDICATED $$
2 follow-up statements
110 WWUS51 KILN 112245 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 645 PM EDT SUN MAY 11 2014 OHC021-023-112300- /O.CON.KILN.TO.W.0006.000000T0000Z-140511T2300Z/ CHAMPAIGN OH-CLARK OH- 645 PM EDT SUN MAY 11 2014 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR CENTRAL CLARK AND SOUTHERN CHAMPAIGN COUNTIES... AT 644 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR LAWRENCEVILLE...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... SPRINGFIELD. IN ADDITION...LAWRENCEVILLE AND TREMONT CITY ARE NEAR THE PATH OF THIS STORM. THIS INCLUDES THE FOLLOWING INTERSTATE... I-70 BETWEEN MILE MARKERS 52 AND 57... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF FROM FLYING DEBRIS. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3992 8399 4003 8398 4005 8376 3987 8375 TIME...MOT...LOC 2245Z 272DEG 16KT 3996 8391 TORNADO...RADAR INDICATED $$
558 WWUS51 KILN 112258 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 658 PM EDT SUN MAY 11 2014 OHC021-023-112308- /O.EXP.KILN.TO.W.0006.000000T0000Z-140511T2300Z/ CHAMPAIGN OH-CLARK OH- 658 PM EDT SUN MAY 11 2014 ...THE TORNADO WARNING FOR CENTRAL CLARK AND SOUTHERN CHAMPAIGN COUNTIES WILL EXPIRE AT 700 PM EDT... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...LARGE HAIL AND DAMAGING WINDS ARE STILL POSSIBLE AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA. PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA. LAT...LON 3992 8399 4003 8398 4005 8376 3987 8375 TIME...MOT...LOC 2258Z 272DEG 16KT 3995 8383 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 11, 4:33 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, May 11, 4:33 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 433 PM EDT SUN MAY 11 2014 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND ON MONDAY AS MULTIPLE DISTURBANCES WORK ACROSS THE REGION. ADDITIONAL THUNDERSTORMS ARE EXPECTED ON TUESDAY AS A COLD FRONT APPROACHES THE AREA. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS NW PORTIONS OF THE FA. CU FIELD IS QUITE ROBUST ACROSS THE ENTIRE WESTERN HALF OF THE FA. ENVIRONMENT SUPPORTS ADDITIONAL THUNDERSTORM ACTIVITY THROUGH THE EVENING HOURS ACROSS THE FA. SOME OF THESE THUNDERSTORMS COULD APPROACH STRONG TO SEVERE LIMITS AND THEREFORE ADDED THIS MENTION TO THE HWO. IN ADDITION TO THE WIND AND HAIL THREAT THESE STORMS WILL PRODUCE BRIEF HEAVY DOWNPOURS. EXPECT THUNDERSTORM ACTIVITY TO DECREASE IN COVERAGE OVERNIGHT AND BE LIMITED TO A SLIGHT CHANCE ACROSS EXTREME NORTHERN PORTIONS OF THE FA BY THE END OF THE NEAR TERM. WENT CLOSE TO GUIDANCE FOR LOW TEMPERATURES TONIGHT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA ON MONDAY. MODELS DIFFER ON HOW WIDESPREAD THE SHOWER AND THUNDERSTORM ACTIVITY WILL BE. SHOWERS AND THUNDERSTORMS WILL TAPER OFF BY MONDAY EVENING AND DRY CONDITIONS WILL BE IN PLACE FOR MONDAY NIGHT. TEMPERATURES WILL CONTINUE TO BE ABOVE NORMAL FOR MONDAY WITH HIGH TEMPERATURES IN THE MIDDLE 80S. && .LONG TERM /TUESDAY THROUGH SUNDAY/... COLD FRONT WILL APPROACH THE REGION ON TUESDAY AND MOVE INTO THE FORECAST AREA TUESDAY NIGHT. EXPECT THIS BOUNDARY TO STALL OUT ACROSS THE AREA ON WEDNESDAY. SO CHANCE OF SHOWERS AND THUNDERSTORMS WILL INCREASE THROUGH THE DAY TUESDAY AND CONTINUE INTO TUESDAY EVENING WITH GREATER COVERAGE IN THE WEST CLOSER TO THE BOUNDARY. APPEARS THAT THERE MAY BE A LULL IN ACTIVITY LATER TUESDAY NIGHT INTO WEDNESDAY MORNING AS INSTABILITY DECREASES TO A DIURNAL MINIMUM AND UPPER SUPPORT IS WEAK. BUT THEN A MORE VIGOROUS SHORT WAVE WILL APPROACH FROM THE SOUTHWEST ON WEDNESDAY PROVIDING LARGE SCALE LIFT. SO SHOWERS AND THUNDERSTORMS SHOULD BECOME NUMEROUS. TEMPERATURES WILL BE WELL ABOVE NORMAL TUESDAY AND TUESDAY NIGHT. WEDNESDAY HIGHS WILL BE QUITE DEPENDENT ON EXTENT OF CLOUD COVER AND HOW FAST PRECIPITATION DEVELOPS. SOUTHERN STREAM SHORT WAVE WILL LIFT TOWARDS THE REGION WEDNESDAY NIGHT AND PHASE WITH THE NORTHERN STREAM. THIS WILL DEVELOP A CLOSED LOW THAT WILL THEN SLOWLY LIFT NORTH THROUGH THE END OF THE WEEK. INITIAL DISTURBANCE WILL MOVE EAST OF THE FORECAST AREA LATE THURSDAY. THIS WILL HELP PUSH THE COLD FRONT EAST OF THE AREA. BUT UNTIL THIS OCCURS CONDITIONS WILL BE WET WITH SHOWERS AND EMBEDDED THUNDERSTORMS. THERE WILL BE A NARROWED DIURNAL RANGE WITH LOWS NEAR NORMAL AND HIGHS BELOW NORMAL. ADDITIONAL WEAK DISTURBANCES ROTATING AROUND THE UPPER LOW COULD BRING A FEW LIGHT SHOWERS WITH THE SOMEWHAT BETTER CHANCE OF MEASURABLE PRECIPITATION ON FRIDAY. SURFACE HIGH PRESSURE WILL BE ABLE TO BUILD IN OVER THE WEEKEND. TEMPERATURES WILL BE 6 TO 12 DEGREES BELOW NORMAL FOR THE END OF THE WEEK THROUGH THE WEEKEND. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND SPREAD FROM SOUTHWEST TO NORTHEAST INTO THE EVENING. COVERAGE IS UNCERTAIN AND THEREFORE AM FORECASTING VCTS FOR ALL TERMINALS INTO THE LATE EVENING. THIS ACTIVITY IS EXPECTED TO GRADUALLY DIMINISH AFTER SUNSET. HOWEVER...A PASSING DISTURBANCE MAY ALLOW FOR SOME CONVECTION TO LINGER LATER INTO THE NIGHT THAN CURRENTLY FORECAST. SOME CLEARING IS EXPECTED LATER TONIGHT. IF THIS DOES OCCUR...THEN REDEVELOPMENT OF FOG WILL BE POSSIBLE. ANY FOG WILL BURN OFF WITHIN A COUPLE OF HOURS OF SUNRISE MONDAY. OUTLOOK...THUNDERSTORMS POSSIBLE TUESDAY...TUESDAY NIGHT... AND WEDNESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM... AVIATION...LATTO
Hazardous weather outlook, May 11, 6:02 PM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 602 PM EDT SUN MAY 11 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-122215- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 602 PM EDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THROUGH THIS EVENING. A FEW OF THESE STORMS MAY BECOME STRONG TO SEVERE. THE MAIN THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO CANNOT BE RULED OUT. IN ADDITION...BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, May 11, 6:05 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 605 PM EDT SUN MAY 11 2014 OHZ051-112230- MIAMI OH- 605 PM EDT SUN MAY 11 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MIAMI COUNTY THROUGH 630 PM EDT... AT 604 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GARLAND... MOVING NORTHEAST AT 20 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... ONE HALF INCH DIAMETER HAIL... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST MILTON...TROY AND TIPP CITY. ALSO...LUDLOW FALLS...GINGHAMSBURG AND GRAYSON ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 4005 8419 3992 8407 3992 8442 4002 8443
Local storm report, May 11, 6:10 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
610 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL COVINGTON 40.12N 84.35W
05/11/2014 E0.50 INCH MIAMI OH TRAINED SPOTTER
WIND E40 MPH GUST
0605 PM HAIL TROTWOOD 39.80N 84.30W
05/11/2014 E0.25 INCH MONTGOMERY OH TRAINED SPOTTER
0607 PM HAIL PLEASANT HILL 40.05N 84.34W
05/11/2014 E0.25 INCH MIAMI OH TRAINED SPOTTER
WALL CLOUD WITH ROTATION
&&
HUGHESSpecial weather statement, May 11, 6:14 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
614 PM EDT SUN MAY 11 2014
OHZ042-043-051-112300-
DARKE OH-MIAMI OH-SHELBY OH-
614 PM EDT SUN MAY 11 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SHELBY...
NORTHWESTERN MIAMI AND NORTHERN DARKE COUNTIES THROUGH 700 PM EDT...
AT 610 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
SHARPEYE...MOVING NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GREENVILLE...ANSONIA
AND VERSAILLES.
ALSO...UNION CITY...SHARPS CROSSING...COSMOS...ROSE HILL...
PIKEVILLE...ROSSBURG...ELDORA SPEEDWAY...GETTYSBURG...DARKE COUNTY
AIRPORT AND BROCK ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 4017 8429 4000 8481 4001 8482 4029 8481
4036 8454 4036 8444 4038 8443Local storm report, May 11, 6:21 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
621 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM TSTM WND GST VANDALIA 39.88N 84.19W
05/11/2014 M59 MPH MONTGOMERY OH ASOS
.75 INCH HAIL REPORTED AT THE DAYTON INTERNATION AIRPORT
- KDAY
&&
HUGHESLocal storm report, May 11, 6:27 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
627 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL 4 W BUNKER HILL 39.63N 85.28W
05/11/2014 M0.50 INCH FAYETTE IN LAW ENFORCEMENT
&&
ANOVAKSpecial weather statement, May 11, 6:29 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 629 PM EDT SUN MAY 11 2014 INZ058-059-066-OHZ060-070-112300- UNION IN-FRANKLIN IN-FAYETTE IN-BUTLER OH-PREBLE OH- 629 PM EDT SUN MAY 11 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PREBLE... NORTHWESTERN BUTLER...FAYETTE...NORTHERN FRANKLIN AND UNION COUNTIES THROUGH 700 PM EDT... AT 627 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR EVERTON... MOVING EAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... PENNY SIZE HAIL... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LIBERTY...WEST COLLEGE CORNER AND OXFORD. ALSO...ALQUINA...BLOOMING GROVE...BROWNSVILLE...DUNLAPSVILLE... CLIFTON...WHITEWATER STATE PARK...MOUNDS STATE RECREATION AREA... BILLINGSVILLE...SALEM AND KITCHEL ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3970 8466 3942 8473 3948 8529 3969 8529
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 3:47 AM EDT | Dense Fog Advisory | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 25 more | 6 hr |
| May 11, 5:47 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Shelby | 43 min |
| May 11, 5:50 PM EDT | Special Weather Statement | ILN | Champaign | 25 min |
| May 11, 5:59 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Highland | 31 min |
| May 11, 6:05 PM EDT | Special Weather Statement | ILN | Miami | 25 min |
| May 11, 6:11 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Miami, Montgomery | 49 min |
| May 11, 6:14 PM EDT | Special Weather Statement | ILN | Darke | 46 min |
| May 11, 6:23 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 52 min |
| May 11, 6:32 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 43 min |
| May 11, 7:10 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Darke, Miami | 3 hr |
| May 11, 7:10 PM EDT | Special Weather Statement | ILN | Clark, Madison | 35 min |
| May 11, 7:14 PM EDT | Special Weather Statement | ILN | Butler | 31 min |
| May 11, 7:32 PM EDT | Special Weather Statement | ILN | Fayette | 28 min |
| May 11, 7:41 PM EDT | Areal Flood Advisory | ILN | Hardin | 3 hr |
| May 11, 7:43 PM EDT | Special Weather Statement | ILN | Madison | 32 min |
| May 11, 7:48 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble, Warren | 42 min |
| May 11, 7:55 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison, Pickaway | 50 min |
Nearby
Tornado Warnings in Ohio, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.